# SDR AUS20010414

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING STRUT ATTACHMENT RIB TO OUTBOARD TIP RIVETS LOOSE AND MISSING. LEADING EDGE HAD BEEN REPLACED IN 1972.
